# SDR AAALA201904165912

- Difficulty date: April 12, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 103,087 hours, 16,797 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: BCREF11704
- Condition: Burned Out
- Location: Nlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS NOSE LANDING GEAR GREEN LIGHT FAILED TO ILLUMINATE AFTER LANDING GEAR DEPLOYED. CREW DID MISSED APPROACH. EMERGENCY DECLARED. FLIGHT LANDED WITHOUT INCIDENT. MAINTENANCE FOUND BOTH BULBS FOR THE NOSE GEAR ANNUNCIATOR BURNED OUT. REPLACED BULBS. OPS CHECK GOOD.
